Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 3, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at May 29, 2015, 5:28 PM CDT for Langlade County, Menominee County, Wisconsin. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2015, 5:28 PM CDT (22:28 UTC)
- Expired
- May 29, 2015, 6:00 PM CDT
- In force
- 32 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Langlade County, WI, Menominee County, WI
The radar
The Green Bay radar (KGRB), 99 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1364 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
706 WUUS53 KGRB 292228 SVRGRB WIC067-078-292300- /O.NEW.KGRB.SV.W.0003.150529T2228Z-150529T2300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 528 PM CDT FRI MAY 29 2015 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN MENOMINEE COUNTY IN NORTHEASTERN WISCONSIN... SOUTHEASTERN LANGLADE COUNTY IN NORTH CENTRAL WISCONSIN... * UNTIL 600 PM CDT * AT 528 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST OF ANTIGO...MOVING EAST AT 20 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * THIS SEVERE THUNDERSTORM WILL BE NEAR... WHITE LAKE AROUND 600 PM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE ELTON... POLAR AND UPPER BASS LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4515 8917 4525 8877 4509 8869 4503 8911 TIME...MOT...LOC 2228Z 256DEG 18KT 4508 8904 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$ RDM
2 follow-up statements
965 WWUS53 KGRB 292232 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 532 PM CDT FRI MAY 29 2015 WIC067-078-292300- /O.CON.KGRB.SV.W.0003.000000T0000Z-150529T2300Z/ MENOMINEE WI-LANGLADE WI- 532 PM CDT FRI MAY 29 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTHWESTERN MENOMINEE AND SOUTHEASTERN LANGLADE COUNTIES... AT 531 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST OF ANTIGO...MOVING EAST AT 20 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. THIS SEVERE STORM WILL BE NEAR... WHITE LAKE AROUND 600 PM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE ELTON... POLAR AND UPPER BASS LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE. && LAT...LON 4514 8912 4525 8877 4509 8869 4504 8907 TIME...MOT...LOC 2231Z 256DEG 18KT 4508 8901 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$ RDM
917 WWUS53 KGRB 292249 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 549 PM CDT FRI MAY 29 2015 WIC067-078-292300- /O.CON.KGRB.SV.W.0003.000000T0000Z-150529T2300Z/ MENOMINEE WI-LANGLADE WI- 549 PM CDT FRI MAY 29 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTHWESTERN MENOMINEE AND SOUTHEASTERN LANGLADE COUNTIES... AT 548 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHITE LAKE... OR 14 MILES EAST OF ANTIGO...MOVING EAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. THIS SEVERE STORM WILL BE NEAR... WHITE LAKE AROUND 550 PM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE ELTON AND UPPER BASS LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE. && LAT...LON 4516 8898 4525 8877 4509 8869 4506 8892 TIME...MOT...LOC 2248Z 248DEG 24KT 4514 8885 TORNADO...POSSIBLE HAIL...0.88IN WIND...60MPH $$ RDM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 2:27 PM CDT, 3 hours 1 minute earlier.
Area forecast discussion, May 29, 2:27 PM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 227 PM CDT FRI MAY 29 2015 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND SATURDAY ISSUED AT 227 PM CDT FRI MAY 29 2015 THE LATEST RAP ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A STRONG COLD FRONT MOVING ACROSS NORTHWEST WISCONSIN EARLY THIS AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP AHEAD OF THE FRONT WITH HELP FROM WEAK SHORTWAVES...ONE OVER SOUTHWEST WISCONSIN...AND ANOTHER OVER SOUTHERN MINNESOTA. AS THE WAVE OVER SOUTHEAST WISCONSIN LIFTS NORTHEAST...SCATTERED STORMS SHOULD SPREAD ACROSS THE FOX VALLEY AND LAKE SHORE AREAS WHERE ML CAPES ARE BUILDING TO GREATER THAN 400 J/KG. SHOWERS AND A FEW THUNDERSTORMS WILL ALSO BECOME MORE WIDESPREAD OVER N-C WISCONSIN AHEAD OF THE FRONT THIS AFTERNOON. GUSTY WINDS AND SMALL HAIL WILL BE POSSIBLE WITHIN ANY STORMS...ALONG WITH A POTENTIAL QUICK INCH OF RAIN. WITH A JUICY AIRMASS IN PLACE...PRECIP TRENDS AND AMOUNTS ARE THE MAIN FORECAST CONCERNS AS THE FRONT SLOWLY MOVES ACROSS THE REGION. TONIGHT...THE STRONG COLD FRONT WILL MOVE SOUTHEAST ACROSS CENTRAL AND NORTHEAST WISCONSIN DURING THE EVENING. AHEAD OF THE FRONT...SCATTERED SHOWERS AND THUNDERSTORMS WILL BE OCCURRING IN AN AREA OF DIMINISHING INSTABILITY. IN ADDITION...THERE WILL BE A MINIMUM OF SHEAR RIGHT AHEAD OF THE FRONT. SO POTENTIAL FOR ANY SEVERE WEATHER REMAINS LOW...BUT GUSTY WINDS TO 40 MPH AND SMALL HAIL LOOKS REASONABLE WITHIN ANY THUNDERSTORMS. BEHIND THE FRONT...STRONG MID-LEVEL FGEN COMBINED WITH UPPER DIVERGENCE IN THE RIGHT REAR QUAD OF AN UPPER JET...AND PWATS IN EXCESS OF 1.50 WILL LEAD TO A BAND OF MODERATE TO HEAVY RAIN SLOWLY MOVING ACROSS THE FORECAST AREA. THE SLOW MOVEMENT OF THE RAIN WITH SOME INTERACTION FROM DAYTIME INSTABILITY LEADS ME TO THINK THE HIGHEST RAINFALL TOTALS WILL BE ACROSS NORTH-CENTRAL WISCONSIN WHERE A WIDESPREAD INCH...LOCALLY UP TO 2 INCHES WITHIN THUNDERSTORMS...COULD FALL. ELSEWHERE...A WIDESPREAD HALF INCH TO INCH LOOKS REASONABLE. NORTH WINDS WILL BECOME GUSTY LATE BEHIND THE FRONT AS COLDER AIR RUSHES IN. LOWS RANGING FROM THE LOWER 40S NORTH TO MID 50S SOUTH. SATURDAY...THOUGH THE FRONT WILL BE EXITING THE REGION BY THE START OF SATURDAY MORNING...RIGHT REAR QUAD OF THE UPPER JET AND MID-LEVEL FGEN WILL BE HANGING OVER EASTERN WISCONSIN. HAVE INCREASED PRECIP CHANCES THERE FOR THE MORNING. MODELS ARE ALSO SLOWER EXITING PRECIP IN THE AFTERNOON...AND HAVE KEPT A SMALL CHANCE OVER EAST- CENTRAL WISCONSIN THROUGH 21Z. AS A COLD CANADIAN AIRMASS BUILDS INTO THE REGION...TEMPERATURES WILL BE SIGNIFICANTLY COOLER THAN TODAYS READINGS. WITH BLUSTERY CONDITIONS...HIGHS WILL RANGE FROM THE MID 50S NORTH TO LOW 60S SOUTH. .LONG TERM...SATURDAY NIGHT THROUGH FRIDAY ISSUED AT 227 PM CDT FRI MAY 29 2015 THE POTENTIAL FROST AND FREEZE HEADLINES WILL BE THE PRIMARY ISSUE THIS WEEKEND AS A VERY COOL DRY HIGH PRESSURE SYSTEM WILL DRIFT OVER THE GREAT LAKES REGION IN THE WAKE OF A STRONG COLD FRONT. NEXT PCPN CHANCES FOR NEXT WEEK WILL BE THE NEXT ISSUE AS TEMPERATURES GRADUALLY WARM. THE RIDGE AXIS OF THE A CANADIAN HIGH PRESSURE SYSTEM IS PROGGED TO BE OVER NORTHERN WISCONSIN DURING THE LATE SATURDAY NIGHT HOURS. THE LIGHT WINDS...CLEAR SKIES...DRY AIR AND H850 TEMPS LESS THAN +2 C PROVIDE A LIKELY SCENARIO OF FROST OR FREEZING TEMPERATURES. ANTICIPATE A HEADLINE WILL BE NEEDED IN THE NEXT 24 HOURS AFTER DEALING WITH THE STRONG COLD FRONT AND CONVECTION. AIR MASS MAY STILL SUPPORT SOME FROST OVER THE FAR NORTHEAST SUNDAY NIGHT BUT NOT AS WIDESPREAD. TEMPERATURES WILL GRADUALLY WARM FOR THE START OF THE NEW WEEK AS AN UPPER RIDGE SETTLES OVER THE GREAT LAKES REGION. THE CANADIAN SURFACE HIGH WILL CONTINUE TO RIDGE INTO THE REGION WHILE THE RETURN WARM AIR ADVECTION FLOW AND CHANCES OF CONVECTION IS PRIMARILY CONFINED TO THE NORTHERN PLAINS IN THE SOUTHWEST FLOW OF A BROAD UPPER TROUGH OVER THE WESTERN STATES. SOME DEBRIS CLOUDS FROM THIS NORTHERN PLAINS CONVECTION MAY BE ABLE TO DRIFT INTO NORTHERN WISCONSIN MONDAY AND TUESDAY TO AFFECT TEMPERATURES. CONVECTION MAY BEGIN TO SPREAD INTO AT LEAST THE NORTHWEST PORTION OF WISCONSIN ON WEDNESDAY AND THURSDAY WITH THE UPPER RIDGE PROGGED TO SHIFT A BIT MORE EAST. RETURN FLOW 850 WARM AIR ADVECTION CONTINUES TO INCREASE OVER THE NORTHERN PLAINS AS WELL AS INTO THE FAR WESTERN GREAT LAKES REGION. EASTERN SECTIONS MAY CONTINUE TO BE PROTECTED BY THE DEPARTING HIGH PRESSURE SYSTEM SO HIGH PCPN CHANCES WILL BE CONFINED OVER THE NORTHWEST. PROGS IN SOME AGREEMENT WITH THE UPPER RIDGE SUBSIDING AND A RETURN TO A SOUTHWEST FLOW ALOFT AND PCPN CHANCES SPREADING EASTWARD LATE NEXT WEEK. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1214 PM CDT FRI MAY 29 2015 A STRONG COLD FRONT WILL MOVE ACROSS THE TAF SITES LATE THIS AFTERNOON AND THIS EVENING. AHEAD OF THE FRONT...SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. SHOWERS AND STORMS ARE EXPECTED TO BECOME MORE WIDESPREAD RIGHT ALONG AND ALSO BEHIND THE FRONT. HEAVY RAIN WILL BE POSSIBLE WITHIN ANY THUNDERSTORMS. AS THE RAIN INTENSITY INCREASES...UPSTREAM OBS SHOW CIGS FALLING TO IFR BEHIND THE FRONT. THE RAIN WILL CONTINUE INTO THE OVERNIGHT HOURS...BEFORE ENDING LATE TONIGHT OVER CENTRAL AND NORTH-CENTRAL WISCONSIN...AND BY LATE MORNING OR EARLY AFTERNOON OVER EASTERN WISCONSIN. && .HYDROLOGY... ISSUED AT 227 PM CDT FRI MAY 29 2015 MOST RIVERS LEVELS PRIOR TO THE NEXT ROUND OF RAIN TODAY/TONIGHT WERE MAINLY STEADY OR SLOWLY FALLING. AN ANTICIPATED WIDESPREAD 1 INCH RAINFALL THROUGH SATURDAY MORNING WILL REVERSE THAT TREND WITH SOME RIVERS LIKELY RISING TO NEAR FS AND PERHAPS A FEW EXCEEDING INTO THE MINOR FS LEVELS BY SATURDAY MORNING. LOCALLY HIGHER 2 INCHES AMOUNTS POSSIBLE WITH THUNDERSTORMS. ISOLATED TO SCATTERED STORMS WITH LOCALLY HEAVY RAINFALL ANTICIPATED AHEAD OF THE COLD FRONT THROUGH THIS EVENING. A MORE WIDESPREAD 1 INCH RAINFALL IN THE WAKE OF THE COLD FRONT OR POST FRONTAL REGION...WITH LOCALLY HIGHER AMOUNTS OF 2 INCHES DUE TO EMBEDDED STORMS. TDH. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....MPC LONG TERM......TDH AVIATION.......MPC HYDROLOGY......TDH
Hazardous weather outlook, May 29, 2:30 PM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 230 PM CDT FRI MAY 29 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-301930- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 230 PM CDT FRI MAY 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED FOR THE REST OF THE AFTERNOON AND TONIGHT. SOME OF THE STORMS WILL PRODUCE HEAVY RAINFALL...WHICH COULD RESULT IN PONDING OF WATER ON ROADWAYS AND IN LOW-LYING AREAS. HEAVY RAINFALL WOULD ALSO RESULT IN FURTHER RISES IN THE LEVELS OF ALREADY SWOLLEN RIVERS OVER CENTRAL AND NORTHEAST WISCONSIN. HEAVY RAIN AND FLOODING WILL BE THE MAIN HAZARD POSED BY THE STORMS. BUT A FEW OF THE STORMS COULD BECOME STRONG ENOUGH TO PRODUCE STRONG GUSTY WINDS TO 50 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY WIDESPREAD FROST CAN BE EXPECTED ACROSS NORTHERN WISCONSIN SATURDAY NIGHT AS MUCH COOLER AND DRIER AIR MOVES INTO THE REGION. TEMPERATURES ACROSS THE NORTH ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOWER 30S SATURDAY NIGHT. PATCHY FROST IS POSSIBLE ACROSS CENTRAL WISCONSIN WHERE TEMPERATURES SATURDAY NIGHT MAY DROP INTO THE MIDDLE TO UPPER 30S. AREAS OF FROST ARE ALSO POSSIBLE ACROSS NORTHERN WISCONSIN SUNDAY NIGHT AS TEMPERATURES DROP INTO THE MIDDLE 30S. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT RAINFALL TOTALS GREATER THAN ONE INCH AND ANY FLOODING TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-301930- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 230 PM CDT FRI MAY 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT FOG COULD POSE A HAZARD TO BOATERS AT TIMES...ESPECIALLY ON THE LAKE. PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. SOME OF THE STORMS TODAY MAY PRODUCE HEAVY RAINFALL AND GUSTY WINDS. CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY LATE TONIGHT IN THE WAKE OF A COLD FRONT CROSSING THE REGION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY SATURDAY...AND POSSIBLY INTO SATURDAY NIGHT. MPC/TDH
In the hours before
Special weather statement, May 29, 2:22 PM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
222 PM CDT FRI MAY 29 2015
WIZ022-037>040-045-048>050-073-074-292045-
BROWN-WAUPACA-DOOR-KEWAUNEE-SOUTHERN MARINETTE
COUNTY-OUTAGAMIE-WINNEBAGO-CALUMET-MANITOWOC-WAUSHARA-SOUTHERN OCONTO
COUNTY-
222 PM CDT FRI MAY 29 2015
...DEVELOPING STRONG THUNDERSTORMS WITH HEAVY RAINFALL WILL AFFECT
EAST CENTRAL WISCONSIN THIS AFTERNOON AND EVENING...
AT 214 PM CDT...A CLUSTER OF DEVELOPING STRONG THUNDERSTORMS SOUTH
OF A LINE FROM TWO RIVERS TO OSHKOSH TO NEAR WISCONSIN DELLS...WERE
MOVING NORTH AT 40 MPH.
UP TO DIME SIZE HAIL...GUSTY WINDS AND TORRENTIAL RAINFALL IS LIKELY
WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GREEN BAY...APPLETON...OSHKOSH...MANITOWOC...MARINETTE...STURGEON
BAY...WAUPACA...BERLIN...KEWAUNEE...WAUTOMA...BAY SHORE PARK...
MENASHA...KAUKAUNA...LITTLE CHUTE...NEW LONDON...KIMBERLY...BERLIN...
CLINTONVILLE...OCONTO AND CHILTON.
TRAINING THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4398 8950 4424 8945 4425 8923 4463 8922
4468 8861 4459 8861 4459 8825 4485 8825
4486 8842 4509 8759 4508 8758 4493 8784
4455 8802 4454 8794 4485 8758 4481 8734
4510 8732 4524 8701 4389 8773
TIME...MOT...LOC 1914Z 181DEG 33KT 4431 8770 4410 8928
TDHThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 2:22 PM CDT | Special Weather Statement | GRB | Brown, Calumet, Kewaunee, Outagamie, Waupaca, Waushara and 1 more | 83 min |
| May 29, 3:15 PM CDT | Small Craft Advisory | GRB | 49 hr | |
| May 29, 5:56 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Menominee, Oconto | 49 min |
| May 29, 6:45 PM CDT | Special Weather Statement | GRB | Shawano, Waupaca | 45 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.